English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Minimum-width Annulus with Outliers: Circular, Square, and Rectangular Cases

Ahn, H.-K., Ahn, T., Bae, S. W., Choi, J., Kim, M., Oh, E., et al. (2019). Minimum-width Annulus with Outliers: Circular, Square, and Rectangular Cases. Information Processing Letters, 145, 16-23. doi:10.1016/j.ipl.2019.01.004.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0003-4FD4-6 Version Permalink: http://hdl.handle.net/21.11116/0000-0003-4FD5-5
Genre: Journal Article
Latex : Minimum-width Annulus with Outliers: {C}ircular, Square, and Rectangular Cases

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ahn, Hee-Kap1, Author
Ahn, Taehoon1, Author
Bae, Sang Won1, Author
Choi, Jongmin1, Author
Kim, Mincheol1, Author
Oh, Eunjin2, Author              
Shin, Chan-Su1, Author
Yoon, Sang Duk1, Author
Affiliations:
1External Organizations, ou_persistent22              
2Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20192019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: BibTex Citekey: Ahn2019
DOI: 10.1016/j.ipl.2019.01.004
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Information Processing Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : Elsevier
Pages: - Volume / Issue: 145 Sequence Number: - Start / End Page: 16 - 23 Identifier: ISSN: 0020-0190
CoNE: https://pure.mpg.de/cone/journals/resource/954921346222